The Stacks project

Bibliography entry Kuhlmann

author
Kuhlmann, Franz-Viktor
title
A correction to: “Elimination of wild ramification” [Invent. Math. 19 (1973), 235–249; MR0321929 (48 #294)] by H. P. Epp
year
2003
journal
Invent. Math.
volume
153
number
3
pages
679–681

@ARTICLE{Kuhlmann,
    AUTHOR = "Kuhlmann, Franz-Viktor",
    TITLE = "A correction to: ``{E}limination of wild ramification'' [{I}nvent. {M}ath. 19 (1973), 235--249; {MR}0321929 (48 \\#294)] by {H}. {P}. {E}pp",
    JOURNAL = "Invent. Math.",
    VOLUME = "153",
    YEAR = "2003",
    NUMBER = "3",
    PAGES = "679--681"
}

      

This item is referenced in 1 tag:

  • in Section 15.105: Eliminating ramification